MathSciNet Relay Station
MathSciNet bibliographic data
MR1094739 46E15 (32A35 47B35)
Hahn, Kyong T.; Youssfi, E. H. ${\scr M}$-harmonic Besov $p$-spaces and Hankel operators in the Bergman space on the ball in ${\bf C}^n$. Manuscripta Math. 71 (1991), no. 1, 67–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement